Open Access
February, 1985 Convexification in Limit Laws of Random Sets in Banach Spaces
Zvi Artstein, Jennie C. Hansen
Ann. Probab. 13(1): 307-309 (February, 1985). DOI: 10.1214/aop/1176993083


A convexification argument is offered which implies that the strong law of large numbers for random compact sets in a Banach space is valid without a convexity assumption.


Download Citation

Zvi Artstein. Jennie C. Hansen. "Convexification in Limit Laws of Random Sets in Banach Spaces." Ann. Probab. 13 (1) 307 - 309, February, 1985.


Published: February, 1985
First available in Project Euclid: 19 April 2007

zbMATH: 0554.60022
MathSciNet: MR770645
Digital Object Identifier: 10.1214/aop/1176993083

Primary: 60D05
Secondary: 60F15

Keywords: Random compact sets , strong law

Rights: Copyright © 1985 Institute of Mathematical Statistics

Vol.13 • No. 1 • February, 1985
Back to Top